MathSciNet Relay Station
MathSciNet bibliographic data
MR861773 (88a:58098) 58F07 (14H40 14K25 58F19)
Schilling, R. J. Baker functions for compact Riemann surfaces. Proc. Amer. Math. Soc. 98 (1986), no. 4, 671–675.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement